Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Child having high fever every night. Low platelet count. What could be the reason?

hi doctor, my child is getting high grade fever (102-103 F) every night around 2 am. Since 5 days we thought initially as Viraul fewer and a course of agumnetin was given, along with paracetamol . CBC was done and is ok, except for lower on patilate count. (is 114,000) Morning to evening she will be fine, suddenly in night the temp rises. What could be the reason?
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Ayurveda Specialist 's  Response
Low Platelet count: commonly in malaria,Dengue ....

You should consult your doctor to discuss these possibilities and getting some blood investigation done and any other investigation he may find useful.

If necessary take your child to a good center and if needed to hospitalize her.
Have her re-examined and re-investigated.

I would Advice:
1.Take medicine which already proscribed your doctor.
2.If Fever is not subside, you should get her evaluated once for her complaint to get her examined
physically by a pediatrician.
3.If necessary do investigation again,CBC- Repeat after 2 days,( Fever profile )
4.Keep your baby Hydrate (Sugar 4 tsf+ salt 1/2 tsf+ 1/2 liter water, Fresh fruit juice, coconut water
etc )
5.Cold sponging if fever continue.
6.Watch for skin rash,Black stool,red urine.etc()

Thanks forueing healthcaremagic
I wish your child recover soon
Regards Dr. Sagar Mhatre

Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor